Side effect of Atripla, Serious?
Dec 20, 2006
I started taking Atripla about 10 days ago and I just noticed a rash developing over my body. At first I thought it might be reaction to an acne cream I used a couple nights but I realized it could be from the medicine. The information says rash is common, but also says to contact your doctor. I did and they said to stop taking it. The rash seems to go away throughout the day as the medicine wears down. I'm wondering if I should continue and if the rash will go away?
Response from Dr. Henry
I would be cautious about simply stopping Atripla since that can lead to Sustiva resistance. I would seek to discuss further with your HIV specialist to see if you can treat through the rash (often can be done in mild/moderate cases). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Having Sex During Period Worried I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Thrush After Happy Ending Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Is Brown Discharge A Symptom Of Vaginal Thrush?
- Over The Counter Drugs For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.